Asian Journal of Mathematics and Computer Research
 

2017 - Volume 19 [Issue 3]

Contents

Original Research Article

ON THE GENERALIZED xyz-LINE CUT TRANSFORMATION GRAPHS

 

B. BASAVANAGOUD1*, KEERTHI G. MIRAJKAR2, B. POOJA2 AND V. R. DESAI1

1Department of Mathematics, Karnatak University, Dharwad - 580 003, Karnataka, India.

2Department of Mathematics, Karnatak Arts College, Karnatak University, Dharwad - 580 001, Karnataka, India.

 

Original Research Article

OCTIC SPLINES APPROACH TO THE SOLUTION OF SIXTH ORDER BOUNDARY VALUE PROBLEMS

 

P. KALYANI1*

1Geethanjali College of Engineering and Technology, Hyderabad, India.

 

Original Research Article

ANALYSIS OF AN SEIR EPIDEMIC MODEL WITH A SATURATED INCIDENCE RATE

 

SHIVRAM SHARMA1*, V. H. BADSHAH1 AND VANDANA GUPTA2

1School of Studies in Mathematics, Vikram University, Ujjain (M.P.), India.

2Government Kalidas Girls' P.G. College, Ujjain (M.P.), India.